Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have acid reflux and getting pain in chest. On ganaton and started pain in shoulder. Reason?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I had done Echo, TMT and ECG test during May everything was normal, lipid profile when checked on september too was OK. I have a problem of acid reflux and I get pain in the chest often, had been taking Ganaton and Omez for the past 3 weeks, occasionally I have pain in chest and shoulders radiating to palms, getting anxious... What could be the reason?I am taking Nebicard 2.5 for the past 4 years for hypertension
Posted Sat, 22 Dec 2012 in GERD
Answered by Dr. Anantharamakrishnan 33 minutes later
Hi friend,
Welcome to Health Care Magic

The pain is most likely from food pipe (Oesophagitis). You are already taking Proton Pump Inhibitor like Omez and Pro-kinetic agent like Ganaton – ideal for reflux and acidity. I wonder whether an endoscopy was done before starting the treatment.

     Normal ECHO and TMT practically rule out Coronary Artery Disease.
The risk factors like lipids are also normal.
Your pain is unlikely to be related to the heart.
Nothing to worry.

Worry / Anxiety could also cause this or add to it.
Spondylosis of the spine (neck and thorax) is also a possible contributory cause.
If the pain is not improving do MRI of the spine.
Anxiolytic medicines may help in the short term

     You doctor is doing a good job and keep following up.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Follow-up: Have acid reflux and getting pain in chest. On ganaton and started pain in shoulder. Reason? 23 minutes later
Thanks Doctor, will follow up as per your advice
Answered by Dr. Anantharamakrishnan 7 minutes later

There is obviously no cause for concern
Test are to be done to exclude the possibilities - rather than to rule in!

Good luck
God bless you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor